# SDR FDKA200702062

- Difficulty date: February 8, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 14,059 hours, 13,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON RDU (1846 PHX LCL).  MAIN CABIN DOOR HARD TO CLOSE.  MX LUBED DOOR ROLLERS.
